No open-access location is known for this record yet.
No open-access location is known for this record yet.
Denk R, Kupper M, Nendel M. Kolmogorov-type and general extension results for nonlinear expectations. Banach Journal of Mathematical Analysis. 2018;12(3):515-540.
Loading…
Stored only when both papers are in the corpus — 23 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.